Alert archive / New York / Beach Hazards Statements in 2023

Beach Hazards Statement 5, NWS Buffalo, NY

July 13, 20234 counties in New York

NWS Buffalo, NY issued this beach hazards statement at Jul 13, 2023, 3:56 AM EDT for 4 counties in New York. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2023, 3:56 AM EDT (07:56 UTC)
Expired
Jul 13, 2023, 10:43 PM EDT
In force
19 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Oswego County, NY

The radar

The Buffalo radar (KBUF), 94 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WHUS41 KBUF 130756
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
356 AM EDT Thu Jul 13 2023

NYZ010-019-085-131700-
/O.NEW.KBUF.BH.S.0005.230713T0756Z-230713T2200Z/
Northern Erie-Chautauqua-Southern Erie-
356 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Erie and Chautauqua counties.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ006-131700-
/O.NEW.KBUF.BH.S.0005.230713T1600Z-230714T0000Z/
Oswego-
356 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH
THIS EVENING...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Oswego county.

* WHEN...From noon EDT today through this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ007-131700-
/O.NEW.KBUF.BH.S.0005.230713T1600Z-230714T0300Z/
Jefferson-
356 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH
THIS EVENING...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Jefferson county.

* WHEN...From noon EDT today through this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
4 follow-up statements
338 
WHUS41 KBUF 131452
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
1052 AM EDT Thu Jul 13 2023

NYZ010-019-085-132200-
/O.CON.KBUF.BH.S.0005.000000T0000Z-230713T2200Z/
Northern Erie-Chautauqua-Southern Erie-
1052 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Erie and Chautauqua counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ006-132300-
/O.CON.KBUF.BH.S.0005.230713T1600Z-230714T0000Z/
Oswego-
1052 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Oswego county.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ007-132300-
/O.CON.KBUF.BH.S.0005.230713T1600Z-230714T0300Z/
Jefferson-
1052 AM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Jefferson county.

* WHEN...Through this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
196 
WHUS41 KBUF 132204
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
604 PM EDT Thu Jul 13 2023

NYZ010-019-085-132315-
/O.EXP.KBUF.BH.S.0005.000000T0000Z-230713T2200Z/
Northern Erie-Chautauqua-Southern Erie-
604 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT HAS EXPIRED...


$$

NYZ006-140000-
/O.CON.KBUF.BH.S.0005.000000T0000Z-230714T0000Z/
Oswego-
604 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Oswego county.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ007-140300-
/O.CON.KBUF.BH.S.0005.000000T0000Z-230714T0300Z/
Jefferson-
604 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Jefferson county.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
131 
WHUS41 KBUF 132313
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
713 PM EDT Thu Jul 13 2023

NYZ006-140300-
/O.EXT.KBUF.BH.S.0005.000000T0000Z-230714T0300Z/
Oswego-
713 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Oswego county.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ007-140300-
/O.CON.KBUF.BH.S.0005.000000T0000Z-230714T0300Z/
Jefferson-
713 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Jefferson county.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
709 
WHUS41 KBUF 140243
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
1043 PM EDT Thu Jul 13 2023

NYZ006-007-140345-
/O.CAN.KBUF.BH.S.0005.000000T0000Z-230714T0300Z/
Oswego-Jefferson-
1043 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Jul 13, 3:07 AM EDT, 49 minutes earlier.

Area forecast discussion, Jul 13, 3:07 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
307 AM EDT Thu Jul 13 2023

.SYNOPSIS...
More humid conditions in the wake of a warm front will fuel some
strong thunderstorms with localized heavy rain today...mainly
east of Rochester and particularly across the North country.
Generally fair weather will then follow for tonight and Friday...as
weak high pressure will be found over the region. Looking ahead to
the weekend...it will be somewhat unsettled with some showers and
thunderstorms...but there should be plenty of dry time as well.

&&

.NEAR TERM /THROUGH FRIDAY/...
A robust...convectively enhanced shortwave over Lake Huron at 07z
will continue to help in pushing a warm front northward across
Lake Ontario as we move through daybreak. While this will support
some showers and isolated thunderstorms over the lake to the
North country early this morning...our region will be fortunately
to dodge the same severe weather threat afforded the Mid western
states last evening.

The above scenario will place our forecast area within a humid 'warm
sector' for much of today...although a weak sfc reflection of the
aforementioned shortwave will drag a cool front through the region
during the midday. This boundary may become enhanced by a pronounced
lake breeze that will develop off Lake Erie. As this boundary moves
east during the midday and afternoon...it will have the potential to
generate some showers and gusty thunderstorms...along with some
heavy rain. The bulk of this activity will be found over the Finger
Lakes and especially east of Lake Ontario. Both areas have been
outlined by SPC and WPC respectively for a slight risk of severe
weather and excessive rains. Will thus maintain the flood watch
from Ontario and Wayne counties eastward...although confidence is
notably lower for excessive rains to materialize over the Finger
Lakes. Again...a prominent factor with the current flood watch is
the wet antecedent conditions from the heavy rains from early in the
week. While the timing for these storms should be mainly between 17
and 22z (1 PM to 6 PM)...am less impressed for significant rains
given that much of the mid level moisture will stripped away at
about the same time.

The removal of the mid level moisture may lower the risk for
excessive rains...but it may enhance the potential for damaging wind
gusts with any convection that does develop. Sufficient diurnally
based instability with a modest 35 knot low level jet could support
strong convection...and with dry air in the mid levels enhancing
downburst potential. Have kept heavy rain and gusty winds as
enhanced wording in the grids...but am much more confident of both
occurring in areas east of our area.

Meanwhile...mainly dry weather will be found back across the far
western counties today where strong lake shadowing is anticipated in
the corridor from Lake Erie to Rochester.

Tonight...any showers and storms over the eastern parts of the
forecast area should die off fairly quickly with continued drying in
the mid levels and nocturnal stabilization being enhanced well behind
an exiting cool front.

Fair dry weather can then be expected for the vast majority of the
region on Friday...as weak high pressure will be centered just to
our east. That being said...slightly higher Td's will assist in
making the environment over the Finger Lakes and parts of the
Srn Tier and North country prone to widely separated showers and
thunderstorms during the afternoon.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
Friday night...surface-based ridging draped from the Virginias
to New York State will slowly drift eastward...while the next
significant shortwave trough and associated surface reflection
pivots across the western/central Great Lakes. The 12z guidance
suite has trended a bit slower with the movement of these
features...which should result in a largely dry night save for a
lower-end chance of a shower or two across extreme far western
New York (and mainly Chautauqua county at that) late. With
regard to temps...the weak southerly flow in between the
departing high and incoming trough will result in lows ranging
from the lower 60s across interior portions of the Southern
Tier/North Country to the mid 60s across the lake plains.

On Saturday...the aforementioned surface trough will work its
way from the central Great Lakes to far western New York.
Increasing southerly flow/warm advection out ahead of the trough
will combine with diurnal heating to allow temps to climb into
the lower to mid 80s across the Southern Tier/North Country and
to the mid to upper 80s elsewhere...while surface dewpoints rise
back into the uncomfortable mid to upper 60s. As we push
through the day...the approaching shortwave and mesoscale
boundaries will interact with this increasingly juicy and
unstable airmass and lead to the development of scattered to
numerous showers and thunderstorms... with the greatest coverage
of these expected across far western New York. With CAPE values
increasing to 1000-2000 J/kg and bulk shear values in 25-35
knot range...would expect there to be at least a risk of some
isolated stronger to severe storms on Saturday...with strong
wind gusts the primary threat given mainly unidirectional wind
profiles. Additionally...with PWATs climbing back to between
1.50 and 1.75 inches there will once again be a concern for
localized heavy rainfall/flooding...particularly where cells
manage to train and/or affect areas already hard hit during the
preceding week.

Saturday night...the shortwave trough/surface reflection will
slowly push across western New York. In spite of the loss of
heating... these features will still likely generate some
additional scattered to numerous showers and storms as they
interact with our warm and rather humid airmass...with this
particularly the case across far western New York and the North
Country. Speaking of warm and humid... surface dewpoints will
again be in the mid to upper 60s... and these combined with a
modest southerly flow will help keep overnight lows from falling
below the mid to upper 60s in most places...with favored areas
of downslope flow across the lake plains possibly failing to
drop below 70 degrees.

On Sunday...the shortwave/surface troughs will continue to
slowly make their way eastward...with these and renewed daytime
heating/ destabilization again leading to another round of
scattered to numerous showers and thunderstorms...with the
greatest coverage of these this time found across the Finger
Lakes and North Country. PWATs remaining between 1.50 to 1.75
inches will again lead to a potential for locally heavy rain and
flooding...with this again the greatest where cells manage to
train or pass over areas previously receiving heavy rainfall.
Meanwhile bulk shear values will also remain in the vicinity of
25-35 knots...again supporting the risk for at least some
isolated strong to severe storms. Otherwise...it will again be
warm and muggy...with highs mainly in the lower to mid 80s and
surface dewpoints in the 65-70 range.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
A well defined upper/mid-level low over the Upper Great Lakes Sunday
night will slide east across southern Ontario Monday through Tuesday
before pulling north-northeast across Quebec Tuesday night through
Wednesday. Overall this will result in a troughing pattern to
persist across the lower Great Lakes and into New England.
Additionally, multiple shortwave trough will ripple through the
longwave pattern. Unfortunately this will result in more unsettled
weather throughout the first half of the new work week.

Typical timing and placement contradictions continue within the long
range guidance throughout the forecast period and therefore general
chances for showers and thunderstorm persist each day with the peak
timing for activity occurring during the afternoon and early evening
due to diurnal effects. However, the best chances for showers looks
to be Tuesday as a potent shortwave trough aids the longwave axis to
shift east and thus resulting in a cold frontal passage. Otherwise
the deep southwesterly flow across the region will keep the air mass
overhead on the warm and humid side with highs ranging from the low
to mid 80s and lows in the low to mid 60s.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
VFR conditions will be in place across the majority of the region
for the remainder of the pre dawn hours...although a warm front
approaching pushing through the region will generate some showers
and thunderstorms near and east of Lake Ontario. There could also be
some marginal low level wind shear conditions for the KBUF and KIAG
sites.

After daybreak...mainly VFR conditions can be expected. Winds will
strengthen though with gusts over 30 knots expected at many of the
TAF sites...especially at KBUF and KIAG. Strong thunderstorms will
be possible over the Finger Lakes and Eastern Lake Ontario regions
during the midday and afternoon. This could impact KART and KGTB.

Mainly VFR weather is expected for Thursday night.

Outlook...

Friday through Monday...Mainly VFR with a chance of showers and
thunderstorms.

&&

.MARINE...
Winds will freshen and become southwesterly in the wake of a warm
front today...so a small craft advisory remains in effect for Lake
Erie and BUF Harbor...along with the western end of Lake Ontario.
Otherwise...moderate southeasterlies on the rest of Lake Ontario
will become more southerly.

The greatest risk for thunderstorms will be across Lake Ontario
today...especially this morning as a warm front will move through.

Showers and storms will diminish tonight along with winds relaxing
allowing for minimal wave action as we head into Friday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch from 8 AM EDT this morning through this evening
     for NYZ004>006-008-014.
MARINE...Small Craft Advisory from 8 AM this morning to 6 PM EDT this
         evening for LEZ020.
         Small Craft Advisory until 6 PM EDT this evening for
         LEZ040-041.
         Small Craft Advisory from 8 AM this morning to 6 PM
         EDT this evening for LOZ042.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JJR
LONG TERM...EAJ
AVIATION...RSH
MARINE...AR/RSH
Hazardous weather outlook, Jul 12, 2:23 PM EDT, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
223 PM EDT Wed Jul 12 2023

NYZ001>003-010>013-085-131830-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Southern Erie-
223 PM EDT Wed Jul 12 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms tonight could produce heavy rain. The
GREATEST risk for this will likely occur over the Niagara Frontier
after midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms will again develop Thursday into Thursday
evening with the risk of generating locally heavy rain, damaging
winds, and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-131830-
Chautauqua-Cattaraugus-Allegany-
223 PM EDT Wed Jul 12 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will have the potential to produce locally
heavy rain this afternoon and evening...especially near the NY/PA
line.

Additional showers and storms will be possible tonight as the
stalled front begins to move north. Some of these showers and storms
could produce locally heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms will once again develop Thursday afternoon
and evening with the risk of locally heavy rain, damaging winds, and
large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-131830-
Jefferson-
223 PM EDT Wed Jul 12 2023

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms will be possible Thursday afternoon and
evening which will have the potential to produce locally heavy rain,
damaging winds, and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
223 PM EDT Wed Jul 12 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-008-014-131830-
Wayne-Northern Cayuga-Oswego-Lewis-Ontario-
223 PM EDT Wed Jul 12 2023

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition to the Flood Watch...showers and thunderstorms will be
possible Thursday afternoon and evening which cloud produce damaging
winds and large hail. The Storm Prediction Center has placed this
area in a Slight Risk for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:43 AM EDTSpecial Weather StatementBUFCattaraugus, Livingston, Monroe, Wyoming62 min
Jul 13, 12:08 PM EDTSpecial Marine WarningBUF52 min
Jul 13, 12:34 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne26 min
Jul 13, 12:45 PM EDTSpecial Weather StatementBUFOntario60 min
Jul 13, 12:55 PM EDTSpecial Marine WarningBUF65 min
Jul 13, 1:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jul 13, 1:40 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego65 min
Jul 13, 1:47 PM EDTSpecial Marine WarningBUF88 min
Jul 13, 1:57 PM EDTSpecial Marine WarningBUF36 min
Jul 13, 2:08 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego67 min
Jul 13, 2:33 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego57 min
Jul 13, 3:28 PM EDTSevere Thunderstorm WarningBUFLewis32 min

Nearby

Beach Hazards Statements in New York, 2023Every beach hazards statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.